# SDR YENA2023113001511

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 78,745 hours, 28,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHME NT INTERNAL AREA, LH SIDE, FROM UPPER TENSION BOLT, CRACK LENGTH IS 0. 100 INCH, CRACK DIRECTION IS 2 OCLOCK, IN COCKPIT (1 EA); REMOVED AND REPLACED MIRROR FITTING (2EA) I.A.W EA# 53-0373-23, AND EC NUMBER A23-1079-01 AND A320 SRM 51-42-11 AND SRM 51-49-00 TABLA 009; TORQUE APPLIED: 70 LB.IN (ON BOLTS 1/4 OF DIAMETER) AND 200 LB.IN (ON BOLTS OF 3/8 OF DIAMETER). THIS REPAIR IS CATEGORY B AND MUST BE RE-INSPECTION THRESHOLD: 27000 FC ( FH NOT RELEVANT ) INTERVALS 4700 FC (FH NOT RELEVANT) METHOD OF INSPECTION: HFEC OF WINDSHIELD FRAMINGS AS PER NTM 53-11-29 AFTER MIRROR FITTING REMOVAL IAW EA 53-0373-23 REFERENCE AEROMAN NR# 2023-630921 DONE BY AEOMAN EMPLOYEE F.FLORES 8652908.
